Interdisciplinary Information Sciences
Online ISSN : 1347-6157
Print ISSN : 1340-9050
ISSN-L : 1340-9050
Bordered Complex Hadamard Matrices and Strongly Regular Graphs
Takuya IKUTAAkihiro MUNEMASA
Author information
JOURNAL FREE ACCESS

2021 Volume 27 Issue 1 Pages 41-56

Details
Abstract

We consider bordered complex Hadamard matrices whose core is contained in the Bose–Mesner algebra of a strongly regular graph. Examples include a complex Hadamard matrix whose core is contained in the Bose–Mesner algebra of a conference graph due to J. Wallis, F. Szöllősi, and a family of Hadamard matrices given by S. N. Singh and O. P. Dubey. In this paper, we prove that there are no other bordered complex Hadamard matrices whose core is contained in the Bose–Mesner algebra of a strongly regular graph.

Information related to the author
© 2021 by the Graduate School of Information Sciences (GSIS), Tohoku University
Previous article Next article
feedback
Top